×

zbMATH — the first resource for mathematics

The matrix equation \(AX-YB=C\). (English) Zbl 0403.15010

MSC:
15A24 Matrix equations and identities
15A06 Linear equations (linear algebraic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Flanders, H.; Wimmer, H.K., On the matrix equations AX − XB = C and AX − YB = C, SIAM J. appl. math., 32, 707-710, (1977) · Zbl 0385.15008
[2] Marsaglia, G.; Styan, G.P.H., Equalities and inequalities for ranks of matrices, Linear and multilinear algebra, 2, 269-292, (1974)
[3] Roth, W.E., The equations AX − YB = C and AX − XB = C in matrices, Proc. amer. math. soc., 3, 392-396, (1952) · Zbl 0047.01901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.